Folding maps and functional equations

Abraham Boyarsky, Paweł Góra, Wael Bahsoun

Research output: Contribution to journalArticlepeer-review


We consider one-dimensional maps τ of the interval I , which have the folding property. This implies the existence of a non-atomic invariant measure. We define a Frobenius-Perron type operator, associated with τ, on the space of distribution functions on I . Fixed points of give rise to functional equations for which continuous non-decreasing solutions exist.
Original languageEnglish
Pages (from-to)235-243
Number of pages8
JournalDynamical Systems: an international journal
Issue number2
Publication statusPublished - Jun 2006


Dive into the research topics of 'Folding maps and functional equations'. Together they form a unique fingerprint.

Cite this